Couldn't find what you looking for?

TRY OUR SEARCH!

i had foreplay with some penetration with my girlfriend then i notice after a while discharges from my penis and bad smell along with a tingling feeling. i went to my doctor and he said i had NGU n prescribed a dose of azithromycin and four norfloxacin to be taken twice a day for 2 days and the symptoms dissapeared. five days after my treatment and 3 days after my girls treatment we had sex but with a comdom, the very next day i notice a tingly feeling then some colourless discharge and on one occorence a yellowish drop of discharge in the morning i went back to the doc tht same day and he gave me 2 doses of the azithromycin n the same 4 norfloxacin , now 1 day after the pills are taken the (5th day) i still see the colourless discharge when ever i squeeze my penis head and i also get frequent urges to pee. should i be worried? whats going on?

Loading...

Hi:
Something is definitely going on. Are you taking the meds as prescribed? That means that you are taking the full dosage for as long as it has been prescribed. Sometime doctors have to switch to different meds if the one's prescribed are not working as they should. Have that conversation with your doctor. You might want to abstain from sex with your girlfriend until you two can get this problem completely cleared up. There may be some other underlying infection that the medicine is not affecting. Talk with your doctor and let us know what happens. Good luck!
Reply

Loading...

I agree you need to keep on taking medications that your doctor prescribed you, that is something that you must do. You know what the normal penile discharge looks like, right? Well, keep taking those medications until you see that your discharge is back to normal color again. I had issues with this as well so I am pretty sure that I do know what am I talking about. I was reading and I find out that two STDs are frequently associated with discharge from the penis, and those are chlamydia and gonorrhea.  I had one of them but I notice it pretty late. I am fine now, but I needed to take a lot of medications until I healed this. It can be really bad...

Reply

Loading...